# SDR C2XA02TY116

- Difficulty date: August 1, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N24517
- Make and model: Emb EMB-135LR
- Aircraft serial: 145332
- Aircraft time: 3,706 hours, 3,313 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Gusset
- Part number: 14522460005
- Part serial: NSN
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1-C INSPECTION THE AFT GUSSET IN THE GALLEY WAS FOUND CORRODED. MAINTENANCE R/R THE AFT GUSSET IAW 135/145 SRM 51-40-02.R/R  SCREWS IAW EMB 135/14553-01-06. ALL WORK WAS ACCOMPLISH AND WILL BE REL. UPON COMPLETION OF ALL WORK.
